# SDR AU960608

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Broken Wire
- Location: Lg Position Ind
- Stage of operation: DE
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR INDICATOR LAMP WIRE BROKEN
